The package insert of the medicine Cimegripe

the package insert of the medicine Cimegripe. Therapeutic class of Analgesic and Antipyretic. Active principles Paracetamol.

what For?

Cimegripe Baby and Child are indicated for the reduction of fever and for the temporary relief of pain mild to moderate, such as: aches and pains associated with flu and common colds, headache, toothache, neck pain and reactions post-vaccine.

oral – paediatrics

Pharmacokinetics

How it works?

Cimegripe Baby and Child reduces fever by acting on the central regulator of the temperature in the Central Nervous System (CNS) and decreases sensitivity to pain.

Promotes analgesia by elevation of the pain threshold and antipirese through action in the center hypothalamic that regulates the temperature.

Its effect begins 15 to 30 minutes after oral administration and remains for a period of 4 to 6 hours.

Dosage

How to use?

The dose of paediatric paracetamol varies from 10 to 15 mg/kg/dose, at intervals of 4-6 hours between each administration.

The dose may be repeated every 4 hours.

No more than 5 administrations, in doses fractionated, in a 24-hour period.

Refer to the table below to find the correct dose:

Cimegripe Baby Suspension oral

the

the

the

the

the

the

the

the

the

the

Weight (kg) Dose (mL) Weight (kg) Dose (mL)
3 0,4 12 1,5
4 0,5 13 1,6
5 0,6 14 1,8
6 0,8 15 1,9
7 0,9 16 2,0
8 1,0 17 2,1
9 1,1 18 2,3
10 1,3 19 2,4
11 1,4 20 2,5

For children below 11 kg, or 2 years, consult your doctor.

Cimegripe Child oral Suspension

the

the

the

the

the

the

Weight (kg) Dose (mL)
11 to 15 5
16 21 7,5
22 26 10
27 31 12,5
32 43 15

For children below 11 kg, or 2 years, consult your doctor.

Cimegripe Baby oral Suspension Fitting the adapter on the bottle.

there is No need to remove it after use.

For the use of the syringe dosing, fill it up to the level corresponding to the weight (kg) of the baby.

Put slowly the liquid inside the baby’s mouth, between the gums and the inner side of the cheek.

Cimegripe Child oral Suspension: to use the measuring cup provided, fill it up to the corresponding level in mL.

Instructions to open and close the jar:

    the

  1. Shake the bottle.
  2. the

  3. To open the vial turn the lid anti-clockwise until the breaking of the seal.
  4. the

  5. To close, simply twist in the opposite direction to the opening without tightening it too much.

Important: do Not use the product if the seal is broken.

Side Effects

What are the evils that can cause me?

This medicine may cause some unexpected adverse reactions.

in Case of an allergic reaction, the drug should be discontinued.

Contraindications

When should I not use?

You should not take Cimegripe Baby and Child if you have hypersensitivity (allergy) to paracetamol or to the other components of the formula.

there is No contraindication concerning the age ranges.

Warnings and Precautions

what should I know before using?

You should not take more than the recommended dose (superdose) to result in greater relief, as it may cause serious health problems.

You should not use the medicine for pain for more than 5 days or for fever for more than 3 days, except under medical guidance.

You should consult your doctor if pain or fever persist or worsen, if new symptoms, in case of appearance of redness or swelling, or if sore throat is severe, lasts more than 2 days or if accompanied by fever, headache, blemishes by the body, nausea or vomiting, as they may be signs of serious illness.

If you take 3 or more doses of alcoholic beverages every day, you should consult your doctor if you can take Cimegripe Baby and Child, or any other pain reliever.

chronic Users of alcohol may exhibit an increased risk of liver disease if you take a higher dose than the recommended dose (superdose) Cimegripe Baby and Child.

The paracetamol can cause injury to the liver.

Cimegripe in pregnancy and breastfeeding: in cases of use by pregnant or nursing women, the administration should be made for short periods of time.

This medicine should not be used by pregnant women without medical or dental surgeon.

do Not use any other product that contains paracetamol.

The absorption of Cimegripe Baby and Child, is more rapid in fasting conditions.

food can affect the speed of absorption, but not the amount absorbed the medicine.

Drug Interactions

The interference of paracetamol on the metabolism of other drugs and the influence of these drugs on the action and toxicity of paracetamol are not relevant.

Overdose

what to do if someone use a larger amount than is recommended?

In the case of a superdose accidental, immediately look for a doctor, or a center of poisoning.

The medical support immediately is crucial for adults and children, even if the signs and symptoms of poisoning are not present.